The boundedness of pseudodifferential operators in weight spaces
Doklady Akademii Nauk, Tome 190 (1970) no. 2, pp. 289-292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_2_a10,
author = {Yu. E. Khaikin},
title = {The boundedness of pseudodifferential operators in weight spaces},
journal = {Doklady Akademii Nauk},
pages = {289--292},
year = {1970},
volume = {190},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_2_a10/}
}
Yu. E. Khaikin. The boundedness of pseudodifferential operators in weight spaces. Doklady Akademii Nauk, Tome 190 (1970) no. 2, pp. 289-292. http://geodesic.mathdoc.fr/item/DAN_1970_190_2_a10/